# SDR SWIA202156382

- Difficulty date: January 29, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AFT OF F.S 559+80 AT LBL 9.0 HAS CORROSION AT NUTPLATE MARKED WITH RED TAPE    (C-CHECK) RO 2/21/2021   PERFORMED REPAIR TO F.S 559. +87Â€? AT LBL 9.0Â€? FLOOR BEAM SUPPORT FLANGE IAW REO 601R-53-00-827 REV: -- DATE 2021-01-30 AND REF: CRJ 200 SRM 53-00-43 FLOOR SUPPORT STRUCTURE-REPAIR NO: 1 FLOOR BEAM FLANGE REPAIR. FIG 203. PAR. 1-5. A. STEPS 1-12. SEE ATTACHED STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1003-SKY AND CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
